# SDR UIEA2014122400662

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,773 hours, 19,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT NOT ILLUMINATED WITH PACK OFF.  REPLACED LT PACK FLOW CONTROL VLV IAW AMM 21-51-01 401.  TESTED OK.
